MAUDE Adverse Event Report: STRYKER GMBH 2.0MM, ASNIS MICRO, CANNULATED SCREW, 14/6MM, STERILE; SCREW, FIXATION, BONE

STRYKER GMBH 2.0MM, ASNIS MICRO, CANNULATED SCREW, 14/6MM, STERILE; SCREW, FIXATION, BONE
Catalog Number 40-20114S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Remains in the patient.
 
Event or Problem Description
During asnis removal surgery, the screw head deformed when using a screwdriver and the screw was unable to be removed from the patient's bone.The surgery was finished without the screw removal.Failed to remove the screw.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that 2.0mm, asnis micro, cannulated screw, 14/6mm, sterile was alleged of 'component/device stuck' could be confirmed (consulting the x-ray).Based on the given x-ray, the root cause was attributed to be user related.The failure was caused by too much mechanical force during the removal attempt.It is only visible on the x-ray that the screw had been left in situ.And it was mentioned that no damages were observed on the screwdriver.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
2.0MM, ASNIS MICRO, CANNULATED SCREW, 14/6MM, STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7924066
Report Number0008031020-2018-00698
Device Sequence Number1449597
Product Code HWC
UDI-Device Identifier04546540533296
UDI-Public04546540533296
Combination Product (Y/N)N
PMA/510(K) Number
K071092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2021
Device Catalogue Number40-20114S
Device Lot Number1000225076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR